Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Compactifications of $\omega $ and the Banach space $c_0$

Tom 237 / 2017

Piotr Drygier, Grzegorz Plebanek Fundamenta Mathematicae 237 (2017), 165-186 MSC: Primary 46B26, 46E50, 54D35; secondary 28C15, 03E50. DOI: 10.4064/fm263-6-2016 Opublikowany online: 9 December 2016

Streszczenie

We investigate for which compactifications $\gamma \omega $ of the discrete space of natural numbers $\omega $, the natural copy of the Banach space $c_0$ is complemented in $C(\gamma \omega )$. We show, in particular, that the separability of the remainder $\gamma \omega \setminus \omega $ is neither sufficient nor necessary for $c_0$ to be complemented in $C(\gamma \omega )$ (the latter result is proved under the continuum hypothesis). We analyse, in this context, compactifications of $\omega $ related to embeddings of the measure algebra into $P(\omega )/\mathop {\rm fin}\nolimits $.

We also prove that a Banach space $C(K)$ contains a rich family of complemented copies of $c_0$ whenever the compact space $K$ admits only measures of countable Maharam type.

Autorzy

  • Piotr DrygierInstytut Matematyczny
    Uniwersytet Wrocławski
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail
  • Grzegorz PlebanekInstytut Matematyczny
    Uniwersytet Wrocławski
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek